# SDR DALA2022042602954

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,757 hours, 22,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 EMERGENCY EXIT SIGN COVER LOOSE L2 DOOR. CORRECTIVE ACTION: SECURED EMERGENCY EXIT SIGN COVER ABOVE L2 DOOR PER B757 AMM 33-51-01. (8872761)
